Facebook Pixel

i used postinor2 50 hours after unprotected sex, though my bf siad he didn't come in me, i just used it to be sure, but after 12days im feeling tenderness of the breast, slight headache and moodiness. Am i pregnant?

By October 31, 2014 - 4:58am
Rate This

Could postinor 2 fail?

Add a Comment2 Comments

HERWriter Guide

Hi Esteerola


The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period on someone who is concerned about being pregnant. Here is a complete list of its side effects:


Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.


We don't know if you're pregnant - a pregnancy test will tell you that. A test should be accurate in a few days.




October 31, 2014 - 6:58am
(reply to Susan Cody)


October 31, 2014 - 6:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!